MAUDE Adverse Event Report: COCHLEAR LIMITED NUCLEUS 24K; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LIMITED NUCLEUS 24K; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24R(ST)
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Pain (1994)
Date of Event 02/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Per the clinic, the patient experienced poor performance and pain with the device.Troubleshooting attempts were made; however, the issue could not be resolved.The device was explanted (b)(6) 2024, and the patient was reimplanted with another cochlear device during the same surgery.
 
Additional Manufacturer Narrative
This report is submitted on april 04, 2024.
 
Additional Manufacturer Narrative
Device analysis indicated device failure.Device analysis report.

Brand Name
NUCLEUS 24K
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LIMITED
1 university avenue
macquarie university
nsw 2109
AS  2109
Manufacturer (Section G)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS   2109
Manufacturer Contact
hemavathi muniesparan
unit ug-1, vertical podium
no. 8 jalan kerinchi,
kuala lumpur, wilayah persekutuan 59200
MY   59200
MDR Report Key19039456
Report Number6000034-2024-01216
Device Sequence Number8471584
Product Code MCM
UDI-Device Identifier09321502002332
UDI-Public(01)09321502002332(11)080806(17)100805
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
P970051
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/05/2021
Device Model NumberCI24R(ST)
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/13/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2024
Supplement Date Received by Manufacturer07/03/2024
Initial Report FDA Received Date04/04/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/06/2008
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexFemale